MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; DENTAL IMPLANT

DENTIUM USA SUPERLINE; DENTAL IMPLANT
Model Number FX3612SWC
Medical Device Problem Codes Use of Device Problem (1670); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to loss of osseointegration, approximately 13 months after the implant placement date.Oral hygiene around the implant site was poor.Bone quality at surgical site was type 2.During the surgery, periodontal disease was observed.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key11106140
Report Number3005503242-2020-00224
Device Sequence Number11749797
Product Code DZE
UDI-Device IdentifierD755FX3612SWC0
UDI-PublicD755FX3612SWC0
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberFX3612SWC
Device Catalogue NumberFX3612SWC
Device Lot NumberJ04PB438S
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR